# SDR SWIA200617503

- Difficulty date: December 23, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 11,931 hours, 10,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 3RD EMERGENCY FLOOD LIGHT OUT.  REPLACED BULB IAW CRJ 200 AMM 33-57-00.  OPERATIONAL CHECKS GOOD.
